# SDR LR7A05046

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC5311 RIGHT YELLOW STANCHEON TOP GUSSET PLATE AT FS 858 RT FOUND CRACKED AT WL 260, RBL 61.  GUSSET PLATE REPLACED IAW SMP583 CHP 51-60 & 51-70, FS 858 RIGHT.
